Freeme, I understand what you are going through. I used to be on Seroquel -Mirtazapine combination. Now I’m only tapering Mirtazapine. It’s been almost 7 most since I quit Seroquel. The first time I tried, I tried the pill cutter as per one MD advice but it was too fast. I had the same withdrawal symptoms you have experienced plus the weird dreams that the doctor thought my tapering was too fast so I went back to 200 mg. I would suggest you check the websites that Julie Greene posted. There you will find some discussions on how to safely taper. But do it very, very slowly. Listen to your body. I still look like I’m pregnant due to 25 lbs weight gain. My joints started to hurt and I have to buy a lot new stuff like clothes, shoes that would fit me. After getting rid off that drug, I became more of my old normal self, and I can feel the real emotions especially to be felt loved by my little children. When I was on that drug, I was numb- flat affect, no emotions.